Open Access
Spring 2004 Generalized Hadamard Product Sets of Polynomials in Simple Sets
K. A. M. Sayyed, M. S. Metwally, M. T. Mohamed
Missouri J. Math. Sci. 16(2): 108-125 (Spring 2004). DOI: 10.35834/2004/1602108


In this paper a new basic set of polynomials of one complex variable is defined and some of its properties are studied. Its representation of regular functions under certain conditions due to Whittaker, Boas, and Newns in certain domains are investigated.


Download Citation

K. A. M. Sayyed. M. S. Metwally. M. T. Mohamed. "Generalized Hadamard Product Sets of Polynomials in Simple Sets." Missouri J. Math. Sci. 16 (2) 108 - 125, Spring 2004.


Published: Spring 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1154.26305
Digital Object Identifier: 10.35834/2004/1602108

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

Vol.16 • No. 2 • Spring 2004
Back to Top